# SDR YENA2020111300532

- Difficulty date: November 9, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 38,666 hours, 13,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON FRAME 43 LT SIDE IN AFT FASTENER HOLE SIDE BOX BEAM AREA IN PASSANGER CABIN (1 EA), REF AEROMAN NR 2020-308011 WO 2020 330/1.  PERFORMED PERMENANT REPAIR ON FRAME 43 LT SIDE ON SIDE BOX BEAM IN PASSANGER CABIN, IAW EC A320-53-1251-02.  THIS IS A MAJOR REPAIR.
